Please use this identifier to cite or link to this item: http://er.nau.edu.ua:8080/handle/NAU/19474
Title: Один класс моделей квантовых решеточных систем и их гиббсовские стояния
Authors: Глоба, Сегрей Александрович
Keywords: квантовые решетчатые системы
Issue Date: 1988
Publisher: Украинский математический журнал
Citation: Глоба С. А. Один класс моделей квантовых решеточных систем и их гиббсовские стояния // Укр. мат. журн. - 1988. - 40, № 6. - С. 787–792.
URI: http://er.nau.edu.ua:8080/handle/NAU/19474
Appears in Collections:научные работы сотрудников кафедры

Files in This Item:
File Description SizeFormat 
UMZh_1988_06_0787.pdf949.86 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.